# SDR GRAA9551

- Difficulty date: November 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N500TR
- Make and model: Doug DC-9-82
- Aircraft serial: 49144
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Schrader Valve
- Part number: MS288892
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MYR - AIRCRAFT DEPARTED AND THE NOSE GEAR RED LIGHT REMAINED ILLUMINATED WITH NO AIR SHIFT.  AIRCRAFT RETURNED TO MYR; MADE AN OVERWEIGHT LANDING.  MAINTENANCE DISCOVERED THE SCHRADER VALVE FOR THE NOSE STRUT LEAKING.  MAINTENANCE REPLACED THE SCHRADER VALVE AND SERVICED THE STRUT TO THE PROPER LIMIT WITH FLUID AND AIR.  MAINTENANCE PERFORMED AN OPERATIONAL CHECK OF THE PROXIMITY SWITCH.  NO DEFECTS NOTED.  MAINTENANCE PERFORMED AN OVERWEIGHT INSPECTION, 'PART A'.  NO DEFECTS NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.  (X)
